Show simple item record

dc.contributor.authorMatveev, VS
dc.contributor.authorKruglikov, Boris Serafimovich
dc.date.accessioned2011-04-12T08:24:04Z
dc.date.available2011-04-12T08:24:04Z
dc.date.issued2006
dc.identifier.citationElectronic Research Announcements Volume (2006) vol. 12, s:19–28en
dc.identifier.issn1079-6762
dc.identifier.otherFRIDAID 378250
dc.identifier.urihttps://hdl.handle.net/10037/3142
dc.identifier.urnURN:NBN:no-uit_munin_2873
dc.language.isoengen
dc.publisherAmerican Mathematical Societyen
dc.rights.accessRightsopenAccess
dc.subjectVDP::Mathematics and natural science: 400::Mathematics: 410::Topology/geometry: 415en
dc.subjectVDP::Matematikk og Naturvitenskap: 400::Matematikk: 410::Topologi/geometri: 415en
dc.titleVanishing of the entropy pseudonorm for certain integrable systemsen
dc.typeJournal articleen
dc.typeTidsskriftartikkelen
dc.typePeer revieweden


File(s) in this item

Thumbnail
Thumbnail

This item appears in the following collection(s)

Show simple item record